# SDR TRBA2009116

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 27,357 hours, 30,333 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: FE231003
- Part serial: 178
- Condition: Failed
- Location: Te Flap
- Part time: 18,138 hours, 20,126 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO NAS FLAP EXT FLAG APPEARED INTERMITTENTLY, WENT AWAY AND BEFORE LANDING ON APPROACH, RECEIVED FLAP UNLK WARNING ON APPROACH. DECLARED EMERGENCY, WENT AROUND, PERFOMED AOM VOL 1 PROCEDURES AND MADE "0" FLAP LANDING.  REMOVED AND INSTALLED LT AND RT INBD FLAP ACTUATORS IAW JIC NR 27-54-72-RAI-10000.
